Hey just want to preface this by saying I’m sorry I’m not on here more often. I really like you guys as a forum and should be on here more often but I’m prone to using forums for asking questions more than anything so I’ve got another question for you. I just started haldol and my leg is shaking a lot. Is this something that goes away pretty quickly? It says so on the internet but I figured you guys would know better. Thanks in advance lol rhyming over here
Sounds like drug-induced Parkinsonism. It can sometimes go away, other times it sticks around. I would ask your pdoc ASAP though.
I have. I read online it goes away but I’m impatient
I’m just starting haldol, they warned me in hospital it can cause movement disorders that can become permanent. I would definately get that checked out by a doctor asap
I have already sent her one. What were you taking before haldol
I think it could also be tremor.
If your leg just shake for a while.
That’s what it seems to be
When I was on Haldol, I took Procyclidine and diazepam, and that worked well.
But now I am dependent on the Diazepam even though I have been off Haldol for some years now
What did the haldol do for you
You mean how effective?
Very, but it nulled my brain in a very weird way
I wasn’t tired or a zombie or anything like that
They only like prescribing it in a hospital setting these days where I live.
Was only put on it in the community as they were running out of effective options
Ok yeah they’re putting it on me for long term. See how that goes……
Everyone is different. There are many forum members who take it
Good luck! I hope it works out for you
Why are you saying this
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.